| Catalog Number |
D0003 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
Liver Damage/Dysfunction (1954)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event data from the device was retrieved and reviewed.Evidence of downward trending flows beginning about one hour into the case was identified.However, root cause of the issue could not be determined from the data review.A service engineer evaluated the device at the customer site.The device was tested in both preparation and liver on board mode.The device consistently maintained and regulated pressures and flow rates as expected.The device passed all testing completed.
Event or Problem Description
The device user reported arterial flow was low.Initially the device was perfusing as they expected, but several hours into the perfusion the arterial flow began to taper off (from 0.4l/min to 0.1 l/min).They did various troubleshooting techniques to no avail.As a result, the liver was discarded.
Additional Manufacturer Narrative
Event or Problem Description